# SDR DALA2024101009925

- Difficulty date: October 8, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 69,734 hours, 32,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Door
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0598655) CRACK ON FLANGE OF EXTERNAL POWER RECEPTACLE ACCESS. FLANGE OF EXTERNAL POWER RECEPTACLE ACCESS WAS REPAIRED PER B737-800 SRM 53-10-15-2R PROCEDURE 5 REPAIR 5.
